# SDR DALA2017101007410

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON WEB INTERCOSTAL FROM BS 767 TO 777, BETWEEN STRINGERS 26 & 27R IN THE AFT CARGO BAY.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, FABRICATED IAW SRM 53-60-15.
